MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0378-6323.41373

Медицинская библиотека · Indian journal of dermatology, venereology and leprology · 2008

Erythema multiforme following vaccination in an infant.

Kaur Sarvjit, Handa Sanjeev

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme is a cutaneous reaction pattern precipitated by varied agents, notably herpes simplex and drugs. It predominantly occurs in adolescents and young adults but may be seen at other ages also. While vaccination is rarely a precipitating factor for erythema multiforme, it may occasionally be seen in infants and children. We report here a case of a two month-old infant with lesions of erythema multiforme minor appearing after two weeks following vaccination for DPT, Hepatitis B and influenza.

Для цитирования: Kaur Sarvjit, Handa Sanjeev. Erythema multiforme following vaccination in an infant.. Indian journal of dermatology, venereology and leprology. 2008. DOI: 10.4103/0378-6323.41373.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.